How interesting that you bring this up hearty. Wouldn't mind getting an opinion on my experience. I've ackowledged a sore throat as a side effect from my PPI in the past on a very short term basis. Well now Im dealing with something else and Im not sure if its PPI side effect or unrelated. Been feeling a little ill for past week or so, but on Saturday evening (3am actually) I took a severe asthma attack. I thought I was going to drown from the mucus. I hadn't had an attack of that severity in over 10 years. I haven't recovered yet. In fact I've had a fever on and off since (never more than 101.2) and a bronchial cough so bad it makes me feel like the front of my face is going to litterally blow off. I do have an inhaler that I take when needed (yes, I need it and am taking it) and am taking Rx Nasacort AQ, Drixoral, Buckley's and I was taking Naproxen but got a drug with some codeine in it last night (ratio - Lenoltec No1) and it has alleviated the cough some. I am calling my doc today to see If I should go in or not. Meanwhile, what do you guys think...could my PPI have something to do with this. It does list "flue like" symptoms as a side effect. Would appreciate your thoughts. May not be posting for a bit, but will def read. Thanks in advance. hearty...I wish you best of luck with your symptoms...from experience, the best approach to allergies and sinus problems is prevention...see your doc asap and nip this in the bud. Let us know how you make out.
~ Good wishes from Dee~
I know God won't give me more than
I can handle, but there are times I
wish he didn't trust me so much!